# SDR ASAA2021123137038

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 47,003 hours, 13,832 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. FOUND PZTC2 FLT DECK TRIM VALVE FAULT REF B737-800 FIM 21-62 TASK 832 FAULT CLEARED ON VERIFY. REPLACED FLIGHT DECK SENSOR FILTER WITH NEW AND CLEANED SENSOR OP CK GOOD.
